# SDR CA150715002

- Difficulty date: July 15, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 14,742 hours
- Engine: Lyc O320E2D
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Gear
- Part number: K3008
- Condition: Broken
- Location: Magneto
- Part time: 171 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) DURING MAG CHECKS DURING GROUND RUN PRIOR TO FLIGHT THE ENGINE QUIT WHEN SELECTED TO THE RT MAG.  THE MAG WAS REMOVED, DISASSEMBLED AND THE METAL TAB ON THE DISTRIBUTOR GEAR WAS FOUND BROKEN OFF AND LOCATED WITHIN THE MAGNETO.  THIS MAGNETO FALLS UNDER SLICK SB SB1-15.
